# SDR SWAA2017013011522

- Difficulty date: January 26, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 36,791 hours, 21,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A651614A
- Part serial: 002081
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED ON BEAM IN RADIUS BELOW CAM BOX ASSEMBLY NEXT TO FORWARD INBOARD MOUNTING BOLT.   R & R THE DOOR IAW MM.
